# SDR ASOA2015072913552

- Difficulty date: July 29, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT TOP PLATES INBD AND OTBD ON LBL 27 FROM FS 574 TO FS 621 HAS CORROSION ON IT.  BLENDED FLOOR SUPPORT TOP PLATE AT RBL 9, FS 589-FS 621 MAX MATERIAL REMOVED .012".  FOUND TO BE OUT OF LIMITS IAW REO 601R-53-00-005, DETAIL B.  REMOVED CORRODED LBL 27 SEAT RAIL TOP CAP BETWEEN FS 574 TO FS 621 AND 621 AFT FITTING IAW SRM 51-42-21, 51-42-06, 51-42-13.  INSTALLED NEW SERVICEABLE BEAM 601R35031-3 IAW REO 601R-53-61-3778.  2 BEAMS, PN 600-35031-309 AND P/N 600-35031-307 & 2 CLIPS, PN 600-35031-315 ON LBL 27 BEAM FROM FS 574 TO FS 621 REQUIRE REPLACEMENT DUE TO PREVIOUS REPAIR ON THE EXISTING BEAM.  DRILLED/LOCATED NEW SERVICEABLE 600-35031-309, 600-35031-307, FLOORBEAMS IAW SRM 51-40-06, 51-42-06, 51-42-21.
